# SDR A6WA202111307998

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,668 hours, 38,021 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S3HK
- Condition: Failed
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED OVERBOARD COOL CAUTION MESSAGE AND  IB COOL FAIL STATUS MESSAGE, PRESSURIZATION WAS ABNORMAL.  CW QRH, DESCENT TO 10K FEET, WITH EMER DEPRESS SELECTED ON.  PAX DOOR VENT FLAP WAS VERIFIED CLOSED ON ARRIVAL.   AIRCRAFT REMOVED FROM SERVICE.    R&R SERVICE DOOR MICROSWITCH(S3HK) PER AMM 52-70-06.  OPS CHK GOOD.
